Improved convergence rate results for a class of exponential penalty functions
Frederic H. Murphy
Naval Research Logistics Quarterly, 1976, vol. 23, issue 3, 461-467
Abstract:
An improved theoretical rate of convergence is shown for a member of the class of exponential penalty function algorithms. We show that the algorithm has a superlinear convergence rate.
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800230308
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:23:y:1976:i:3:p:461-467
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().